Alert archive / Utah / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 30, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 28, 2020, 4:08 PM MDT for Davis County, Salt Lake County, Tooele County, Utah. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2020, 4:08 PM MDT (22:08 UTC)
- Expired
- Jun 28, 2020, 4:30 PM MDT
- In force
- 22 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davis County, UT, Salt Lake County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 48 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 3034 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884
WUUS55 KSLC 282208
SVRSLC
UTC011-035-045-282230-
/O.NEW.KSLC.SV.W.0030.200628T2208Z-200628T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
408 PM MDT Sun Jun 28 2020
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Northwestern Salt Lake County in northern Utah...
Southwestern Davis County in northern Utah...
Northeastern Tooele County in northern Utah...
* Until 430 PM MDT
* At 407 PM MDT, a severe thunderstorm was located 8 miles west of
Grantsville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Salt Lake City, Grantsville, Great Salt Lake South of the Causeway,
Skull Valley, Lake Point and Antelope Island State Park.
This includes Interstate 80 in Utah between mile markers 71 and 95,
and between mile markers 100 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4086 11202 4045 11263 4062 11290 4109 11247
4110 11239
TIME...MOT...LOC 2207Z 228DEG 54KT 4061 11262
HAIL...<.75IN
WIND...60MPH
$$
Church2 follow-up statements
945
WWUS55 KSLC 282217
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
417 PM MDT Sun Jun 28 2020
UTC011-035-045-282230-
/O.CON.KSLC.SV.W.0030.000000T0000Z-200628T2230Z/
Salt Lake UT-Davis UT-Tooele UT-
417 PM MDT Sun Jun 28 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHWESTERN SALT LAKE...SOUTHWESTERN DAVIS AND NORTHEASTERN
TOOELE COUNTIES...
At 417 PM MDT, a severe thunderstorm was located 8 miles north of
Grantsville, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Salt Lake City, Grantsville, Great Salt Lake South of the Causeway,
Skull Valley, Lake Point and Antelope Island State Park.
This includes Interstate 80 in Utah between mile markers 71 and 95,
and between mile markers 100 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4086 11202 4045 11263 4062 11290 4109 11247
4110 11239
TIME...MOT...LOC 2217Z 228DEG 54KT 4071 11247
HAIL...<.75IN
WIND...60MPH
$$
Church137
WWUS55 KSLC 282230
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
430 PM MDT Sun Jun 28 2020
UTC011-035-045-282240-
/O.EXP.KSLC.SV.W.0030.000000T0000Z-200628T2230Z/
Salt Lake UT-Davis UT-Tooele UT-
430 PM MDT Sun Jun 28 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SALT LAKE...
SOUTHWESTERN DAVIS AND NORTHEASTERN TOOELE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
LAT...LON 4086 11202 4045 11263 4062 11290 4109 11247
4110 11239
TIME...MOT...LOC 2230Z 228DEG 54KT 4081 11233
$$
ChurchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:33 PM MDT, 35 minutes earlier.
Area forecast discussion, Jun 28, 3:33 PM MDT, 35 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
333 PM MDT Sun Jun 28 2020
.SYNOPSIS...A strong and unseasonably cold storm system will impact
the Great Basin through early this week. A new trough will form
over the Pacific Northwest by Thursday and this will set up a
potentially moist southerly flow over eastern Utah.
&&
.SHORT TERM (Through 12Z Wednesday)...The potent storm system
continues to move through the Pacific Northwest this afternoon
before settling over southern Idaho by Monday morning.
Strong to damaging wind gusts ongoing over southwestern and west-
central Utah with gusts up to 63 mph reported so far this afternoon,
where a High Wind Warning remains in effect. Wind gusts up to 65 mph
remain possible through early this evening in the warning area.
Elsewhere, widespread wind gusts of 40 to 55 mph are occurring
ahead of the cold front, with Wind Advisories remaining in effect.
Meanwhile, behind the cold front, while there isn't a lot of
support at 700 mb for wind, the surface pressure rise signal at
the surface has trended even stronger than models were advertising
yesterday. Thus expect roughly a 2 to 5 hour window for strong
post-frontal winds along the Wasatch Front through the West
Desert. Wind gusts in the 45 to 55 mph range.
With regard to severe thunderstorm potential late this afternoon,
SPC has outlined portions of northern Utah and southwest Wyoming in
a Marginal Risk, with the main threat of strong to isolated damaging
wind gusts, although some small hail cannot be ruled out.
Satellite and radar observations this morning show an area of weak
showers organizing along a convergent boundary across central Utah.
This boundary and associated showers continues to move slowly
northward as the flow aloft backs ahead of the approaching storm
system. Expect this boundary to become oriented and stall in place
from near Dugway through Salt Lake City to Evanston this afternoon.
This pre-frontal convergent band will benefit from strong moisture
and marginal instability transport into the front from the 40-55
knot 700 mb jet to the south, while not being allowed to move
northward by the increasing cold advection moving into northwestern
Utah. This band will become the focus for scattered to numerous
showers and thunderstorms this afternoon through early evening. 12Z
SLC sounding shows only marginal instability <500 J/kg, however with
increasing deep layer flow over 40 knots, and with elevated
convection above a deep and very dry sub-cloud layer, expect fast
moving storms mixing down momentum aloft. Any storms this afternoon
in the corridor will be capable of wind gusts 40-50 mph, with a few
isolated gusts to 60 mph possible.
By tonight, upper-level support really increases as the upper-level
trough moves into southern Idaho. Deepening cold air in the
northwesterly flow behind the surface front over northern Utah
combined with increasing moisture advection in the southwesterly
flow aloft with PW values 0.75 to 1 inch over northern Utah will
allow for precipitation to really fill in across northern Utah
overnight. Expect a period of 6-12 hours of steady light to
moderate rain across northern Utah. Forecast confidence is
increasing in a wetting rain event. As such have trended PoPs to
near 100% and and maintained QPF amounts with valleys in the 0.25"
to 0.50" range, with mountains in the 0.50" to 1.00" range. There
still remains spread among the models, but would not rule out
precipitation amounts running about 50% higher than those in the
current forecast.
In addition to the liquid precipitation, there will also be the
frozen variety above about 7000 feet Monday morning. Yes, SNOW is
the forecast yet again in late June for the mountains over 7000
feet in northern Utah. Accumulations will limited to elevations
mainly above 8000 to 9000 feet, with accumulations of 1 to 4
inches possible. Locally higher amounts are possible over the
highest peaks.
Warm temperatures today will come crashing down overnight behind the
front. The forecast high temperature in Salt Lake on Monday is now
65, but even then, we may well sit in the mid 50s much of the day
given the morning precipitation and lingering cloud cover. Only when
we get a brief break in clouds by the afternoon may we see
temperatures jump into the mid 60s, but don't blink when it happens.
A second piece of energy is expected to rotate across northern Utah
Monday night into Tuesday which will keep the threat of showers
continuing. South of this line amounts of less than 0.15 of an inch
are expected.
.LONG TERM (After 12Z Wednesday)...The overall story of the long
term forecast remains the same, with a dryer and warmer trend
establishing by the middle of the work week.
A trough lifting out of the forecast area through Wednesday will
provide generally dry west-northwest flow aloft over the eastern
Great Basin, bringing most lingering shower activity across northern
Utah and southwest Wyoming to an end. With the residual low level
moisture in place, however, at least a few isolated afternoon
showers over the high Uintas and elevated terrain of far northern
Utah will be possible. Continually warming 700mb temperatures on
Wednesday will allow temperatures to gradually rise at the surface,
but should remain below normal.
The warming trend continues through the week as a trough develops
off the Pacific NW coast and building 500mb heights take control of
the region. With this setup, temperatures are likely to return to
right around seasonal averages by Thursday, becoming slightly above
average by the end of the weekend. Aside from the rebounding
temperatures, deterministic guidance is hinting toward a subtle
increase in low and mid level moisture over central and eastern Utah
on Friday, which may help initiate some elevated convection along
the mountain spines during peak heating hours. National blended
guidance also seems to be pointing toward this possibility, with
continued afternoon convection possible over the Uintas through
Sunday. No significant impacts from these possible showers are
expected at the moment.
&&
.AVIATION...Gusty winds are expected to prevail over the SLC
terminal through ~03-04Z tonight, with southerly winds becoming
northerly after 22-23Z. Shower activity is also expected to prevail
and increase in intensity through the night. CIGs should remain
above MVFR thresholds, but may drop to ~3-5kft AGL with showers
passing over the airfield.
&&
.FIRE WEATHER...Very strong winds over the western valleys/mountains
today with gusts to 60 mph or more while strong winds in excess
of 45 mph are expected elsewhere. Minimum RH values of 10-15 percent
are expected, but even where the RH may be a tad higher, the strong
winds will be the major concern.Critical fire weather conditions
due to low humidity and strong southerly winds will occur where
fuels are cured south of I-80 over western valleys, western Uinta
Basin, south of Price in eastern valleys and all southern valleys
today. These conditions will linger across southern and eastern
Utah Monday. Wetting rains expected across northern Utah tonight
into Monday.
A wind shift to north northwest winds of 35 to 55 mph are expected
with the cold front across northern Utah late this afternoon and
reaching the Delta to Provo line between 1800 and 2000 this
evening. Winds will remain strong southwesterly ahead of the front
well into tonight, while northerly winds will diminish 2 to 3
hours after the frontal passage.
Wetting rains are expected from about Juab/Utah County northward
tonight into Monday. Stray to scattered showers will occur over
southwest Utah from about Cedar City to Price northward late
tonight through early Monday.
Much cooler temperatures about 20-25 degrees below normal
expected over northern Utah Monday and 10-20 degrees below normal
elsewhere. Temperatures will gradually rebound Tuesday and more
quickly on Wednesday through Thursday with readings back to near
normal Thursday afternoon under dry conditions.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 9 PM MDT Monday for UTZ489-494-498.
Wind Advisory until 9 PM MDT this evening for UTZ002>005-011>014-
020-021.
Red Flag Warning until 9 PM MDT this evening for UTZ482-484-496.
Red Flag Warning until midnight MDT tonight for UTZ478-492-495-
497.
High Wind Warning until 9 PM MDT this evening for UTZ015-016-019.
WY...None.
&&
SHORT TERM/FIRE WEATHER...CHURCH
LONG TERM/AVIATION...WEBBER
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Jun 28, 4:50 AM MDT, 11 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 450 AM MDT Sun Jun 28 2020 UTZ001>016-019>021-517-518-WYZ021-291200- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 450 AM MDT Sun Jun 28 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and tonight Strong winds and low humidities will bring critical fire weather conditions this afternoon and evening. Multiple fire starts in past 72 hrs are of major concern with the pending wind event impacting them today. Strong thunderstorms are also possible over central and northeast Utah this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday Gusty winds will persist across southeast Utah into Monday ahead of the strong cold front. Widespread rain will occur over northern Utah through Monday morning while isolated to scattered showers will occur over central Utah. Dry with a warming trend through end of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Local storm report, Jun 28, 2:46 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
246 PM MDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM NON-TSTM WND GST 4 ESE SAINT GEORGE 37.07N 113.52W
06/28/2020 M59 MPH WASHINGTON UT AWOS
AWOS STATION KSGU ST GEORGE MUNI AIRPORT.
0226 PM NON-TSTM WND GST 4 ESE LEROY 41.30N 110.56W
06/28/2020 M59 MPH UINTA WY MESONET
MESONET STATION WY35 3.6 E LEROY (WYDOT).
0225 PM NON-TSTM WND GST 21 WSW MILFORD 38.31N 113.39W
06/28/2020 M59 MPH BEAVER UT MESONET
MESONET STATION BSTU1 BRIMSTONE RESERVOIR.
0215 PM NON-TSTM WND GST 4 ENE DELTA 39.38N 112.50W
06/28/2020 M58 MPH MILLARD UT AWOS
AWOS STATION KDTA DELTA.
&&
DEWEYSpecial weather statement, Jun 28, 3:13 PM MDT, 55 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 313 PM MDT Sun Jun 28 2020 UTZ003-005-282200- Great Salt Lake Desert and Mountains UT- Salt Lake and Tooele Valleys UT- 313 PM MDT Sun Jun 28 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOELE COUNTY UNTIL 400 PM MDT... At 313 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm 8 miles south of Delle, or 15 miles west of Grantsville...moving northeast at 40 mph. Wind gusts of 40 to 55 mph will be possible. Locations impacted include... Delle, Great Salt Lake South of the Causeway and Skull Valley. This includes Interstate 80 in Utah between mile markers 68 and 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Strong winds with these showers may occur well ahead of any rain. Do not wait for rain or the sound of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from windows. && LAT...LON 4106 11255 4080 11231 4053 11275 4066 11291 TIME...MOT...LOC 2113Z 227DEG 37KT 4065 11276 Dewey
Special weather statement, Jun 28, 3:18 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 318 PM MDT Sun Jun 28 2020 UTZ002>005-007-008-015-282215- Wasatch Mountains South of I-80 UT-Wasatch Mountains I-80 North UT- Great Salt Lake Desert and Mountains UT-Southern Wasatch Front UT- Northern Wasatch Front UT-West Central Utah UT- Salt Lake and Tooele Valleys UT- 318 PM MDT Sun Jun 28 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JUAB...SALT LAKE... SOUTHEASTERN DAVIS...NORTHWESTERN UTAH AND SOUTHEASTERN TOOELE COUNTIES UNTIL 415 PM MDT... At 315 PM MDT, National Weather Service Doppler radar and surface observations indicated numerous showers capable of wind gusts 40 to 55 mph. Isolated wind gusts over 60 mph are possible. Locations impacted include... Salt Lake City, West Valley City, Sandy, Murray, Bountiful, Tooele, Farmington, Grantsville, Dugway English Village, West Jordan, Orem, Taylorsville, South Jordan, Lehi, Draper, Riverton, Pleasant Grove, Cottonwood Heights, Midvale and Kaysville. This includes the following highways... Interstate 15 between mile markers 273 and 328. Interstate 80 in Utah between mile markers 86 and 129. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. Strong winds with these showers may occur well ahead of any rain. Do not wait for rain or the sound of thunder before taking cover. SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from windows. && LAT...LON 3959 11280 4007 11353 4106 11190 4038 11164 TIME...MOT...LOC 2115Z 203DEG 49KT 4034 11234 Church
Local storm report, Jun 28, 3:34 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 PM MDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND GST 10 NE BOULDER 38.04N 111.33W
06/28/2020 M58 MPH GARFIELD UT MESONET
MESONET STATION UTBLD 9.6 NE BOULDER (UTAH
DOT).
0300 PM NON-TSTM WND GST 2 SW COVE FT 38.58N 112.60W
06/28/2020 M60 MPH MILLARD UT MESONET
MESONET STATION UTI70 2.0 SW COVE FT (UTAH
DOT).
0300 PM NON-TSTM WND GST 3 S FAUST 40.13N 112.38W
06/28/2020 M81 MPH TOOELE UT MESONET
MESONET STATION VRH 3.5 S FAUST (TOOELE).
0240 PM NON-TSTM WND GST 1 ENE EUREKA 39.96N 112.10W
06/28/2020 M74 MPH UTAH UT MESONET
MESONET STATION UTEUR 0.8 E EUREKA (UTAH
DOT).
0230 PM NON-TSTM WND GST 1 ENE EUREKA 39.96N 112.10W
06/28/2020 M64 MPH UTAH UT MESONET
MESONET STATION UTEUR 0.8 E EUREKA (UTAH
DOT).
&&
DEWEYSpecial weather statement, Jun 28, 3:49 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
349 PM MDT Sun Jun 28 2020
UTZ007-282215-
Wasatch Mountains I-80 North UT-
349 PM MDT Sun Jun 28 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CACHE AND NORTHERN
RICH COUNTIES INCLUDING BEAR LAKE UNTIL 415 PM MDT...
At 349 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Laketown...moving northeast at 50 mph.
This storm will be capable of producing winds of 45 mph or greater
on Bear Lake. This will lead to a sudden increase in waves and very
choppy waters which will result in hazardous boating conditions.
Boaters are urged to seek safe harbor if possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Bear Lake can expect gusty winds and choppy waves, and
should seek safe harbor immediately until the winds subside.
&&
LAT...LON 4190 11104 4163 11130 4169 11152 4200 11147
4201 11125 4200 11105
TIME...MOT...LOC 2149Z 211DEG 42KT 4175 11135
ChurchLocal storm report, Jun 28, 3:56 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
356 PM MDT SUN JUN 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM NON-TSTM WND GST 14 SW DUGWAY 40.12N 112.95W
06/28/2020 M63 MPH TOOELE UT MESONET
MESONET STATION DPG06 14.0 SW DUGWAY
(DUGWAY).
0321 PM NON-TSTM WND GST 1 N MILFORD 38.42N 113.02W
06/28/2020 M59 MPH BEAVER UT ASOS
ASOS STATION KMLF MILFORD.
&&
DEWEYThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:52 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 23 min |
| Jun 27, 10:37 PM MDT | Special Weather Statement | SLC | Davis | 38 min |
| Jun 28, 11:56 AM MDT | Special Weather Statement | SLC | Duchesne | 49 min |
| Jun 28, 12:27 PM MDT | Special Weather Statement | SLC | Salt Lake | 33 min |
| Jun 28, 12:52 PM MDT | Special Weather Statement | SLC | Salt Lake | 23 min |
| Jun 28, 2:38 PM MDT | Special Weather Statement | SLC | Weber | 37 min |
| Jun 28, 3:13 PM MDT | Special Weather Statement | SLC | Davis | 47 min |
| Jun 28, 3:18 PM MDT | Special Weather Statement | SLC | Juab, Salt Lake | 57 min |
| Jun 28, 3:49 PM MDT | Special Weather Statement | SLC | Rich | 26 min |
| Jun 28, 4:25 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 65 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.